Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a problem of S. Mazur


Author: László Székelyhidi
Journal: Trans. Amer. Math. Soc. 316 (1989), 161-164
MSC: Primary 22B05; Secondary 46E99
DOI: https://doi.org/10.1090/S0002-9947-1989-0937881-9
MathSciNet review: 937881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work a generalization of Mazur's problem concerning the continuity of linear functionals is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22B05, 46E99

Retrieve articles in all journals with MSC: 22B05, 46E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0937881-9
Article copyright: © Copyright 1989 American Mathematical Society